# SDR CA050408001

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,329 hours
- Engine: Pwa PW120
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 10200311
- Part serial: 1238
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING YZF, NR 2 DC GENERATOR WENT OFF LINE.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WHERE MAINTENANCE RERACKED THE NR 2 GCU AND GROUND RAN THE AIRCRAFT WITH NO FAULT FOUND.  RETURNING TO YZF LATER SAME DAY THE NR 2 DC GENERATOR WENT OFFLINE AGAIN.  UPON ARRIVAL IN YZF THE NR 2 GCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
